Haidinger's rings in soap bubbles

Raman, C. V. ; Rajagopalan, V. S. (1939) Haidinger's rings in soap bubbles Proceedings of the Indian Academy of Sciences, Section A, 10 (5). pp. 317-323. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/10/5/317-323/...

Related URL: http://dx.doi.org/10.1007/BF03172519


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:50739
Deposited On:26 Jul 2011 12:51
Last Modified:18 May 2016 04:54

Repository Staff Only: item control page